Well.. I have been itching on and off for the last few months. It went away for awhile and has now returned. Its not unbearable but there. I am wondering if that is a sign that I may need to increase on my meds. When I went to the 90 mgs of Armour.. I itched for a few weeks then it subsided. Now its returning. My Dr says that it could be the 3T, but doesnt think its an allergic reaction the Armour because he said it wouldnt come and go. Any advice??
MK- Oh my I started itching all over 3 days ago....no hives but skin itches! I am on 75mgs armour....hmmmm....i posted my labs that i got back today on our armour thread. Need others to look at because i still dont feel good. Please take a look and see if they are comparable to yours.
Here's lookin at you itching.....while i am scratching!! LOL
I am on Synthroid and I itch like crazy on it sometimes mid-morning to afternoon. I thought it might be nerves because I do have RSDS and fifromangia I know I missspelled that I think y'all know what I am talking about. I am on a lot of medications to include morphine so mine could be anyone of them except I don't think I started itching this badly until the Synthroid. I also feel shakey at times and irritable.
I am also itching quite often. I am taking 150 mcg of synthroid and I am not taking any other meds, so I can't blame it on anything else but my synthroid. Guess it's just another problem we have to deal with. It just seems like it's a never ending story when it comes to thyroid disorders. I've found myself jumping into a cool shower in the middle of the night , hoping that it will stop and that I would feel better. It's like I'm some crazy woman at times, who jumps in a cool shower, on a cold day, at 3:00 in the morning, hoping that it would make it stop? Yeah, the itching sometimes drives me crazy.
I started taking my Synthroid before bed since I always drink coffee with cream or have a latte in the morning and you aren't supposed to have calcium within 4 hours of the Synthroid. I itch all the time. When it gets really bad, I take a Zrytec or allergy pill. I know my itching is from the synthroid. It is so annoying some nights when I can't sleep because I am so itchy!!
Forgot to ask my doctor about it last time I saw her.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.